On a class of compactly epi-Lipschitzian sets
- Jourani, Abderrahim
2010 Mathematics Subject Classification
- nonsmooth analysis, compactly epi-lipschitzian sets, locally compact cones
The paper is devoted to the study of the so-called compactly epi-Lipschitzian sets. These sets are needed for many aspects of generalized differentiation, particulary for necessary optimality conditions, stability of mathematical programming problems and calculus rules for subdifferentials and normal cones. We present general conditions under which sets defined by general constraints are compactly epi-Lipschitzian. This allows us to show how the compact epi-Lipschitzness properties behave under set intersections.
- Nonlinear Anal. 54 (2003), no. 3, pp. 471-483